# SDR 98ZZZX4828

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8493N
- Make and model: Beech 95-B55
- Aircraft serial: TC1112
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 9542001715
- Condition: Bent
- Location: Wing
- Part time: 2,317 hours
- Component: 354104456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE DOUBLER WAS FOUND BENT DUE TO PRE-EXISTING DAMAGE TO FORWARD WEB OF FRONT SPAR CARRY-THROUGH STRUCTURE.  SUBMITTER STATED AIRCRAFT HAS A HISTORY OF GEAR UP LANDING.
